# SDR CA031107015

- Difficulty date: November 7, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Airtrc AT802
- Aircraft time: 768 hours
- Engine: Pwa PT6A67A
- Propeller: Hartzl HCB5MA3
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Eyebolt
- Part number: AN4730A
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION THE HORIZONTAL STAB STRUT ATTACH EYEBOLTS WERE REMOVED FOR INSPECTION. DURING MPI THERE WAS A CRACK OF APPROXIMATELY .3125 INCH IN LENGTH NOTED AT THE RADIUS.  ALL OTHER AIRCRAFT IN OUR FLEET WILL BE INSPECTED. THE EYEBOLTS WILL BE REPLACED WITH NEW PRIOR TO THE AIRCRAFT BEING RETURNED TO SERVICE. I WOULD LIKE TO SUGGEST THAT ALL OPERATORS OF THIS AIRCRAFT TYPE INSPECT THE EYEBOLTS FOR CRACK INDICATIONS.
